EconPapers    
Economics at your fingertips  
 

On the existence of solutions to a fourth-order quasilinear resonant problem

Shibo Liu and Marco Squassina

Abstract and Applied Analysis, 2002, vol. 7, 1-9

Abstract:

By means of Morse theory we prove the existence of a nontrivial solution to a superlinear p -harmonic elliptic problem with Navier boundary conditions having a linking structure around the origin. Moreover, in case of both resonance near zero and nonresonance at + ∞ the existence of two nontrivial solutions is shown.

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/347809.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/347809.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:347809

DOI: 10.1155/S1085337502000805

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:347809